Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have an appointment with a new DR. tomorrow who is suggesting a combination of (new to me) birth control pill(not the IUC, Ring or implants) and blood pressure medicine. Also my friend is taking a oil control medicine (it is described as a diuretic) and she has been happy with that.

Anyone heard of any of these?

Share this post


Link to post
Share on other sites

I don't know much about the HBP meds, but the theory behind getting on BCP is for regulation of your hormones. Big ups and downs in your hormones is what theoretically causes acne (PMS, too!)

When I was on BCP, I had NO issues with acne whatsoever. Getting off of it is what I think made it worse (some of my peers will agree). Your PMS symptoms will subside and your period will be shorter and lighter. These are the pluses!

The negatives.. just don't forget about the side effects. I always felt nauseous and actually vomited a couple of times and my eating habits were altered (causing weight gain- another confidence issue!). You give up some things for something else.

Just think about it before you do it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×